# SDR ASAA2023040842767

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 4,027 hours, 1,162 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT (AROUND FL300) WING ANTI-ICE SWITCH WAS SELECTED ON. LEFT VALVE LIGHT ILLUMINATED. TRIED AGAIN AT 10,000 FT AND LEFT VALVE LIGHT ILLUMINATED AGAIN. REFFERED TO QRH. ALTERNATE DEACTIVATION PROCEDURE CW PER CHAP 5-07-01 TABLE 3 ITEM 3. GROUNDED - YES. PERFORMED LEFT WING THERMAL ANTI ICE VALVE HEALTH CHECK PER B737-9 AMM 30-11-11-200-801. 2 CB'S OPENED AND CLOSED. OPS CHECKS NORMAL.
